First jc77 unless you are drinking Massive amounts of coffee or using Expresso(1 shot of expresso=3-4cups of coffee) that is not what's causing the issue. Are you still having the energy drinks because they most definitely can cause anxiety-like symptoms and mess with your meds. Most commercial energy drinks have herbal supplements in them including one called Guarana witch acts like an upper/ Your Dr. should have told you about
those when he put you on psych meds. I had to find out the hard way, I spent some time in various ER's and have learned to read the label on everything i am going to put in my body. Hope that helps.
[mod edit: some people with mood disorders and/or anxiety experience severe "side effects" from caffeine with doses as small as 25 mg (1/2 a soda)]
For lolaci, first I am glad you are in counseling for the eating disorder, those can cause as much damage to your /physical body as well as your mental/spiritual self, something I also have experience with. I just wanted to point out that adderall is pharmacy grade speed, like meth speed, Its one of the most abused prescript
ion drugs here in the US, so anything that has properties like caffeine can cause those reactions. You definitely need to talk to your Dr. about
this and hang in there, its a long, bumpy road but the the rewards include being in control of yourself and your life.
Post Edited By Moderator (Chloe43) : 6/3/2013 8:57:02 AM (GMT-6)